# SDR DALA2019051403038

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1072964) DURING INSPECTION FOUND CORROSION INTERNAL STRUCTURE WEB BTW BS 767 TO BS 787 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED WEB LOC. BS 767 TO BS 787 AND STR 25R AT AFT CARGO COMPARTMENT (1EA) AS PER SRM 51-10-02, 51-40-02 AND DRAWING 146A0081 REV.A.
